# SDR YENA2023121801597

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 8,648 hours, 1,282 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Control Unit
- Part number: 300420601
- Part serial: 11419
- Condition: Failed
- Location: Unknown
- Part time: 8,726 hours, 1,293 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'FUEL CLASS II MAINTENANCE MESSAGE ON STATUS PAGE. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ).   REMOVED AND REPLACED FUEL LEVEL SENSING CONTROL UNIT. OPS CHK GOOD PER AMM 28-46-34. MX-4 UPDATED PLACARD REMOVED.
